# SDR SWAA2022041995583

- Difficulty date: April 19, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD RIGHT AND LEFT CENTER ISLE PHOTOLUMINESCENT STRIPS REQUIRE INSTALLATION. AWAITING CARPET AND MONUMENT INSTALLATION. / [01] INSTALLED PHOTOLUMINESCENT STRIPS PER AMM 33-51-15.
